| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the articular surface prosthesis does not mate correctly with tibial plate.Surgeon confirmed that there was no cement, soft tissue nor bone spur on the tibial plate.Attempts to obtain additional information have been made; however, no more is available.
Additional Manufacturer Narrative
(b)(4).D10 - medical product: psn tib stm 5 deg sz g r catalog # 42-5320-079-02 lot # 65580280.G2: japan.H3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d9, g4, g7, h1, h2, h3, h6, h9, h10.Complaint sample was evaluated and the reported event was confirmed.Visual evaluation of the returned device and photographs provided shows the dovetails features are compressed, found the distal surface to exhibit damage and the locking features to be compressed.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.The root cause is attributed to use error.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.